MAUDE Adverse Event Report: ARMSTRONG MEDICAL LTD AMSORB PLUS; ABSORBENT, CARBON-DIOXIDE

ARMSTRONG MEDICAL LTD AMSORB PLUS; ABSORBENT, CARBON-DIOXIDE
Model Number AMAB3801GE
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2021
Type of Reportable Event Malfunction
Event or Problem Description
Another failure with the soda lime canister fracturing.Team was unable to ventilate the patient on the gas machine and had to emergently ambu the patient until a new soda lime canister was found.Team complaining numerous issues with cracked canisters.Unfortunately, the fractured canister was not saved nor were photographs taken.The patient did not have an adverse outcome because of this event.

Brand Name
AMSORB PLUS
Common Device Name
ABSORBENT, CARBON-DIOXIDE
Manufacturer (Section D)
ARMSTRONG MEDICAL LTD
7549 spring lake dr. no. c-2
bethesda MD 20817
MDR Report Key13017632
Report Number13017632
Device Sequence Number4948618
Product Code CBL
UDI-Device Identifier05060505643701
UDI-Public05060505643701
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/14/2021
Report Date (Section F) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberAMAB3801GE
Device Catalogue Number2105489-003
Device Lot Number180321F311
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/16/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2021
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA12/14/2021